4 Publications

Mark all

[4]
2019 | Journal Article | IST-REx-ID: 6419   OA
An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape
V. Pokusaeva, D.R. Usmanova, E.V. Putintseva, L. Espinar, K. Sarkisyan, A.S. Mishin, N.S. Bogatyreva, D. Ivankov, A. Akopyan, S. Avvakumov, I.S. Povolotskaya, G.J. Filion, L.B. Carey, F. Kondrashov, PLoS Genetics 15 (2019) e1008079.
View | Files available | DOI
 
[3]
2018 | Preprint | IST-REx-ID: 75   OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, ArXiv (2018).
View | Download (ext.) | arXiv
 
[2]
2018 | Journal Article | IST-REx-ID: 6355   OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018) e7.
View | Files available | DOI | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1522   OA
The classification of certain linked 3-manifolds in 6-space
S. Avvakumov, Moscow Mathematical Journal 16 (2016) 1–25.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

4 Publications

Mark all

[4]
2019 | Journal Article | IST-REx-ID: 6419   OA
An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape
V. Pokusaeva, D.R. Usmanova, E.V. Putintseva, L. Espinar, K. Sarkisyan, A.S. Mishin, N.S. Bogatyreva, D. Ivankov, A. Akopyan, S. Avvakumov, I.S. Povolotskaya, G.J. Filion, L.B. Carey, F. Kondrashov, PLoS Genetics 15 (2019) e1008079.
View | Files available | DOI
 
[3]
2018 | Preprint | IST-REx-ID: 75   OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, ArXiv (2018).
View | Download (ext.) | arXiv
 
[2]
2018 | Journal Article | IST-REx-ID: 6355   OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018) e7.
View | Files available | DOI | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1522   OA
The classification of certain linked 3-manifolds in 6-space
S. Avvakumov, Moscow Mathematical Journal 16 (2016) 1–25.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed